# SDR DL72W010225

- Difficulty date: February 8, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Aircraft time: 76,952 hours, 52,210 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Inaccurate
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

A/C DIVERSION DUE OUTBOARD FLAPS LOCKED OUT.  INSPECTED T/E FLAPS.  NO DEFECTS NOTED.  OPERATED FLAPS.  OP CK NML.  SWAPPED INDICATORS AS PRECAUTION.  FLAP IND AND OPN NML.
